# SDR FDEA202106151546

- Difficulty date: June 15, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 56,984 hours, 29,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N87111
- Condition: Cracked
- Location: Bs 1640 S14l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE STATION 1640, FUSELAGE FRAME WEB SHOWS 2 EA CRACK INDICATIONS ON THE   UPPER AND LOWER INBOARD HOLES. CRACKS NOTED ONLY IN THE FRAME LAYER ACCOMPLISHED FEDEX EA# F-5310-T0361898-P1: FUSELAGE - MAINFRAME - FRAME WEB STA   1640 S14L - CRACK INDICATION
